# SDR 96ZZZX6003

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3040X
- Make and model: Socata TB9
- Aircraft serial: 1503
- System (JASC): 3210 · Main Landing Gear
- Part: Scissors
- Part number: TB1041033000
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SCISSORS ON THE LEFT MAIN GEAR CRACKED UPON TOUCH-DOWN, AND THE WHEEL TURNED CAUSING THE A/C TO SLIDE TO A STOP.  INSPECTION REVEALED THE OUTBOARD SIDE OF THE LOWER SCISSORS WHERE IT ATTACHED TO THE STRUT HAD BEEN CRACKED FOR SOME TIME. THE ATTACHMENT PINS THAT HOLD THE SCISSORS WERE CORRODED DUE TO LACK OF GREASE.  THIS CAUSED UNDUE STRESS ON THE SCISSORS WHICH WERE VERY HARD TO MOVE.  THE GREASE FITTING IN THE SCISSORS WOULD NOT TAKE GREASE AT TIME OF INSPECTION.
